Number of documents

7

Ioana Ciotir


Journal articles5 documents

  • Ioana Ciotir. Existence and uniqueness of the solution for stochastic super-fast diffusion equations with multiplicative noise. Australian Journal of Mathematical Analysis and Applications, Austral Internet Publishing, 2017, 452 (1), pp.595-610. ⟨10.1016/j.jmaa.2017.03.018⟩. ⟨hal-02133462⟩
  • Ioana Ciotir. Existence and uniqueness of the solution for stochastic super-fast diffusion equations with multiplicative noise. Australian Journal of Mathematical Analysis and Applications, Austral Internet Publishing, 2017, 452 (1), pp.595-610. ⟨hal-01944004⟩
  • Ioana Ciotir, Jonas Tölle. Nonlinear stochastic partial differential equations with singular diffusivity and gradient Stratonovich noise. Journal of Functional Analysis, Elsevier, 2016, 271 (7), pp.1764-1792. ⟨10.1016/j.jfa.2016.05.013⟩. ⟨hal-02133464⟩
  • Michel Benaïm, Ioana Ciotir, Carl-Erik Gauthier. Self-repelling diffusions via an infinite dimensional approach. Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2015, 3 (4), pp.506-530. ⟨10.1007/s40072-015-0059-5⟩. ⟨hal-02133460⟩
  • Ioana Ciotir. A Variational Approach to Neumann Stochastic Semi-Linear Equations Modeling the Thermostatic Control. Journal of Optimization Theory and Applications, Springer Verlag, 2015, 167 (3), pp.1095-1111. ⟨10.1007/s10957-015-0787-8⟩. ⟨hal-02133456⟩

Preprints, Working Papers, ...2 documents

  • Ioana Ciotir, Nicolas Forcadel, Wilfredo Salazar. Homogenization of a stochastic viscous Burgers' type equation. 2015. ⟨hal-01169783⟩
  • Ioana Ciotir, Francesco Russo. Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: the case of the half-line.. 2013. ⟨hal-00812842⟩